Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 152, NWS Atlanta, GA

April 19, 2019Cobb County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 11:22 AM EDT for Cobb County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 11:22 AM EDT (15:22 UTC)
Expired
May 10, 2019, 11:22 AM EDT
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nickajack Creek at US Highway 78 and 278 near Mableton (NICG1). The gauge peaked at 10.38 ft at Apr 19, 2019, 1:00 PM EDT.

actionminormoderate5101504/1904/2004/2104/2204/2304/2404/2504/2604/2704/2804/2904/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/1005/11
Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336635, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

051 
WGUS42 KFFC 191522
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1122 AM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Nickajack Creek near Mableton affecting Cobb County

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC067-200522-
/O.NEW.KFFC.FL.W.0152.190419T1522Z-000000T0000Z/
/NICG1.1.ER.190419T1455Z.190419T1500Z.000000T0000Z.NO/
1122 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Nickajack Creek near Mableton.
* From this morning until further notice.
* At 11 AM Friday the stage was 10 feet and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding will occur in
  the woodlands and the natural flood plain upstream and downstream 
  from the gage at Veterans Memorial Highway. Portions of Nickajack 
  Park will begin to flood around one mile upstream from the gage.
  

&&

LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448 3381 8449


$$

GAC077-113-200522-
/O.NEW.KFFC.FL.W.0153.190419T1522Z-000000T0000Z/
/LMCG1.1.ER.190419T1500Z.190419T1500Z.000000T0000Z.UU/
1122 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Below Lake McIntosh.
* From this morning until further notice.
* At 11 AM Friday the stage was 10.0 feet and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Low lying portions on the west side of 
  the Falcon Field Airport property will begin to flood.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$
1 follow-up statement
450 
WGUS82 KFFC 191924
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
324 PM EDT Fri Apr 19 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  North Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties

  Nickajack Creek near Mableton affecting Cobb County

 
GAC089-121-191954-
/O.CAN.KFFC.FL.W.0134.000000T0000Z-190419T1924Z/
/NPBG1.1.ER.190419T1314Z.190419T1531Z.190419T1905Z.NO/
324 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The North Fork Peachtree Creek near Atlanta.
* This takes effect immediately.
* At 3 PM Friday the stage was 12.9 feet and falling.
* Flood stage is 13 feet.
* The creek will continue to fall.
* At 13 feet...Flood stage was reached. Minor flooding of the 
  natural flood plain begins upstream and downstream from the gage on
  Buford Highway or Georgia Highway 13. This includes low portions of
  the backyards of residential homes on Victory Drive...Dunwoody 
  Place and Converse Drive. This height combined with the flow on 
  South Fork Peachtree Creek may also produce flooding further 
  downstream on Peachtree Creek in Fulton County.
  

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$

GAC067-191954-
/O.CAN.KFFC.FL.W.0152.000000T0000Z-190419T1924Z/
/NICG1.1.ER.190419T1455Z.190419T1645Z.190419T1848Z.NO/
324 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Nickajack Creek near Mableton.
* This takes effect immediately.
* At 3 PM Friday the stage was 9.9 feet and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
* At 10 feet...Flood stage was reached. Minor flooding will occur in
  the woodlands and the natural flood plain upstream and downstream 
  from the gage at Veterans Memorial Highway. Portions of Nickajack 
  Park will begin to flood around one mile upstream from the gage.
  

&&

LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448 3381 8449


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 11:08 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 19, 11:08 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1108 AM EDT Fri Apr 19 2019

.UPDATE...
Updated to add watch for E portions of the CWFA.

&&

.PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/

UPDATE...
Tornado Watch has expired. The potential for severe weather
continues mainly across areas along and east of a line from Athens
to Columbus. The primary hazards will be damaging wind gusts,
localized flooding and lightning. A brief tornado will also be
possible.

Also, tweaked the hourly grid and pops according to current
trends.

PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/

PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

AVIATION...
12Z Update...
MVFR conditions will prevail with patchy IFR conditions across
the area. SHRA and isolated TSRA will move across the area
through 16-18Z, with additional SHRA or isolated TSRA possible
this afternoon. Winds will be southeast to west at 10-15kts with
gusts to 25kts in and near any convection.

//ATL Confidence...12Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 / 100  40  40  10
Atlanta         67  44  56  45 / 100  40  40   5
Blairsville     65  38  48  37 / 100  60  50  20
Cartersville    66  43  55  40 /  90  50  50  10
Columbus        70  46  63  44 /  90  20  10   0
Gainesville     68  43  53  42 / 100  50  50  10
Macon           74  45  61  44 / 100  20  10   0
Rome            66  42  56  40 /  80  60  50   5
Peachtree City  67  44  59  42 / 100  30  30   0
Vidalia         77  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EDT this evening for the following
zones: Baldwin...Dodge...Emanuel...Glascock...Hancock...
Jefferson...Johnson...Laurens...Montgomery...Taliaferro...
Telfair...Toombs...Treutlen...Warren...Washington...Wheeler...
Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be east of a line
from Athens to Milledgeville to Abbeville. The main hazard will
be damaging winds, frequent lighting and localized flooding. A
brief tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 19, 10:26 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1026 AM EDT Fri Apr 19 2019

GAZ036-037-047>049-059-060-071-072-082-191500-
Morgan GA-Putnam GA-Walton GA-Monroe GA-Bibb GA-Jones GA-Jasper GA-
Clarke GA-Oconee GA-Newton GA-
1026 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHWESTERN
PUTNAM...SOUTHEASTERN WALTON...EASTERN MONROE...NORTHWESTERN BIBB...
NORTHWESTERN JONES...JASPER...WESTERN CLARKE...OCONEE AND EASTERN
NEWTON COUNTIES UNTIL 1100 AM EDT...

At 1026 AM EDT...a line of thunderstorms was along a line extending
from Pannell to Bolingbroke...and moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Monroe, Madison, Monticello, Social Circle, Rutledge, Newborn, North
High Shoals, Mansfield, Bostwick, Good Hope, Shady Dale,
Athens-Clarke County, Bradley, Wayside, Eastville, Round Oak,
Pannell, Eudora, McElheneys Crossroads and Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3398 8343 3304 8356 3284 8387 3377 8371
TIME...MOT...LOC 1426Z 214DEG 22KT 3376 8369 3297 8382

WIND...40MPH
Local storm report, Apr 19, 10:48 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      2 NE JONES CROSSROADS   32.88N  85.01W
04/19/2019                   TROUP              GA   BROADCAST MEDIA

            A LARGE SECTION OF BILL TAYLOR RD WAS COMPLETELY WASHED
            OUT.

&&

EVENT NUMBER FFC1900171

RWILLIS
Local storm report, Apr 19, 10:56 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     TSTM WND DMG     2 NNW BERKELEY LAKE     34.01N  84.20W
04/19/2019                   FULTON             GA   BROADCAST MEDIA

            A LARGE TREE AND SEVERAL UTILITY POLES WERE DOWNED ONTO
            OLD ALABAMA ROAD.

&&

EVENT NUMBER FFC1900172

RWILLIS
Local storm report, Apr 19, 11:02 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      1 NNW HILLTOP           33.12N  84.44W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            SIGNIFICANT FLOODING CAUSED THE CLOSURE OF MILNER RD
            JUST NORTH OF THE INTERSECTION OF BOTTOMS ROAD.

&&

EVENT NUMBER FFC1900173

RWILLIS
Local storm report, Apr 19, 11:04 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      2 S HOLLONVILLE         33.13N  84.45W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            FLOODING CAUSED THE CLOSURE OF TURNER ROAD BETWEEN
            MILNER ROAD AND CONCORD ROAD.

&&

EVENT NUMBER FFC1900174

RWILLIS
Local storm report, Apr 19, 11:10 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      2 SE HOLLONVILLE        33.15N  84.43W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            TURNER ROAD WAS ALSO CLOSED ONE-QUARTER MILE NORTH OF
            HOLLONVILLE ROAD DUE TO SIGNIFICANT FLOODING.

&&

EVENT NUMBER FFC1900175

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.